Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Massive hair loss, bald spots. Taking xtraglo, finalo medication. Treatment options?

My hair losing in massive quantity almost 80 to 100 hairs per day so i hav gone to dr he tel me to take xtraglo tab in morning and finalo 1mg in night and hair 4 u 5% spray to use twice a day now almost 1 month hav complete there is no effect my hair are still faling and some of the area of my head is become visible bald plz help me wht i do?
Asked On : Tue, 18 Dec 2012
Answers:  2 Views:  508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
It seems most probably you had male pattern baldness and the prescription suggested by your doctor is perfectly fine. Firstly one month period is a small time to notice much visible result and secondly use of minoxidil can initially lead to increased hair shedding. This hair fall is basically of telogen hair(that were actually meant to fall). So there is nothing much to worry. You need to continue medication atleast for four months to notice desirable results. Whenever in doubt, always make it a point to consult your doctor as compliance to medicines depends a lot on the trust that you invest in your doctor. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Cosmetic & Plastic Surgeon Dr. Souvik Adhikari's  Response
Did you check out your thyroid profile? Apart from hormonal causes, the main cause of hair loss is an inherent tendency to baldness which cannot be prevented as the hair loss persists despite what you take. It can only be temporarily controlled with the medications you have been advised. Once the baldness sets in and you have no hormonal problems, the best management would be to resort to hair transplantation which introduces hairs resistant to fall over the bald areas.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor